# SDR ASOA201102000

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 461 FLOOR SUPPORT AT RBL 9 IS CRACKED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06, 51-42-21 & 51-42-22.   DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-11.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-06, SRM 51-42-22, SRM 51-42-21.   REPAIR IS CLASSIFIED AS A MINOR.
